CSpace
A NOTE ON ONE-DIMENSIONAL CHAOTIC MAPS UNDER TIME-REVERSAL
TONG, H; CHENG, B
1992-03-01
Source PublicationADVANCES IN APPLIED PROBABILITY
ISSN0001-8678
Volume24Issue:1Pages:219-220
AbstractWe have furnished further examples on the connection between some standard one-dimensional chaotic deterministic models and stochastic time series models via time reversal.
KeywordBILINEAR MODEL CHAOS GENERALIZED BAKER TRANSFORMATION LOGISTIC MAP TENT MAP
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1992HJ76600011
PublisherAPPLIED PROBABILITY TRUST
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28209
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
2.UNIV GLASGOW,DEPT STAT,GLASGOW G12 8QQ,SCOTLAND
Recommended Citation
GB/T 7714
TONG, H,CHENG, B. A NOTE ON ONE-DIMENSIONAL CHAOTIC MAPS UNDER TIME-REVERSAL[J]. ADVANCES IN APPLIED PROBABILITY,1992,24(1):219-220.
APA TONG, H,&CHENG, B.(1992).A NOTE ON ONE-DIMENSIONAL CHAOTIC MAPS UNDER TIME-REVERSAL.ADVANCES IN APPLIED PROBABILITY,24(1),219-220.
MLA TONG, H,et al."A NOTE ON ONE-DIMENSIONAL CHAOTIC MAPS UNDER TIME-REVERSAL".ADVANCES IN APPLIED PROBABILITY 24.1(1992):219-220.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TONG, H]'s Articles
[CHENG, B]'s Articles
Baidu academic
Similar articles in Baidu academic
[TONG, H]'s Articles
[CHENG, B]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TONG, H]'s Articles
[CHENG, B]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.